MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM SFX CROSS CONNECTOR SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH EXPEDIUM SFX CROSS CONNECTOR SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 189401105
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product codes: kwp; kwq; mnh; mni; osh.Reporter is a j&j employee.A product investigation was conducted.Visual inspection: the sfx,5.5,ti, lat, size f5 (product code: 189401105 & lot no: om8923) was received at us cq.The visual inspection of the received device indicated that the device looks good except surface coating discoloration on one side.This is not consistent with the reported complaint condition; therefore, the complaint is not confirmed.Document/specification review: the relevant drawing was reviewed: dimensional inspection: the dimensional inspection was not performed as no geometrical defect found with the device.Investigation conclusion: the overall complaint was not confirmed as the device was not broken.The surface coating discoloration was observed on one side of the device.While no definitive root cause could be determined it is possible that discoloration occurred due to scratches.There is no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A device history record (dhr) review was conducted: a review of the receiving inspection (ri) for sfx,5.5,ti, lat, size f5 was conducted identifying that lot number om8923 was released in 2 batches.Batch1: lot qty of (b)(4) units were released on 07mar2016 with no discrepancies.Batch2: lot qty of (b)(4) units were released on 21apr2016 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of a loaner set, it was observed that the sfx,5.5,ti, lat, size f5 was broken.There was no patient involvement.This report is for one (1) expedium sfx cross connector system.This is report 1 of 1 for (b)(4).

Brand Name
EXPEDIUM SFX CROSS CONNECTOR SYSTEM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10258069
Report Number1526439-2020-01315
Device Sequence Number3748872
Product Code NKB
UDI-Device Identifier10705034167718
UDI-Public(01)10705034167718
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number189401105
Device Catalogue Number189401105
Device Lot NumberOM8923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2020
Initial Report FDA Received Date07/10/2020
Patient Sequence Number1